MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER
Model Number 393-801
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the unstable calibrations is an on-off issue this indicates that the unstable calibrations are due to a problem with the analyzer and not the membrane unit itself.
 
Event or Problem Description
According to the complaint, a customer obtained the following creatinine results applying the abl800 flex analyzer: (b)(6) 2018/ 11:47h / analyzer serial number (b)(4)/ 0.91 mg/dl / membrane lot r824.At 12:40h at 2018-12-12, the customer changed creatinine membranes, which was the first time since 2018-11-29 at 14:51h.Subsequently, the venous creatinine result was: (b)(6) 2018/ 12:40h/ analyzer serial number (b)(4)/ 4.28 mg/dl /membrane lot r832.Based on the series of measurements, the customer reports the result of 0.91 mg/dl as false low.

Brand Name
ABL800 FLEX ANALYZER
Common Device Name
ABL800 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8188732
Report Number3002807968-2018-00068
Device Sequence Number13928405
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754754R2063N005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1